MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7322
Medical Device Problem Codes Disconnection (1171); Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: no device or device photo was returned for investigation.Due to this, no root cause was determined.The device history review of the reported lot number found no non-conformities during the manufacturing process.If the product is returned, this complaint will be reopened for further investigation.
 
Event or Problem Description
It was reported that the pump was alarming high pressure and screen reads stopped.They instructed the patient to make sure all the clamps were open and sliding freely up and down on the tubing, but the patient did not know what a clamp was.While they were checking the clamps, the patient noticed the tubing was disconnected.The settings were obtained, and pump had been powered down.The event occurred while in use with patient at patient's home and there was no reported patient harm/adverse event.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22310160
Report Number3012307300-2025-07519
Device Sequence Number8706108
Product Code FPA
UDI-Device Identifier10610586029646
UDI-Public(01)10610586029646(17)291203(10)6071181
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7322
Device Catalogue Number21-7322-24
Device Lot Number6071181
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown